# SDR AALA201804029002

- Difficulty date: March 26, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,897 hours, 29,268 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: D5281005720000
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN AIRFRAME VIBRATION ISSUE THE LEFT HAND NOSE LANDING GEAR AFT DOOR HINGE FITTING BETWEEN FR 18 TO FR 20 AT LBL YT449 WAS FOUND TO HAVE EXCESSIVE PLAY. REPLACED LEFT HAND NOSE LANDING GEAR AFT DOOR HINGE FITTING PER AMM 32-22-13-410-0001-A.
